# SDR UALA2012090605014

- Difficulty date: September 5, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 45,923 hours, 11,892 cycles
- Engine: Pwa PW4052
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Control Unit
- Part number: 40885
- Part serial: 12775
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER FUEL VALVE INOP.  VERIFIED FUEL VALVE IS CLOSED.  RIGHT CENTER FUEL VV CONTROL UNIT REPLACED IAW AMM, ELECTRIC PLUG D2800 REPLACED AS PER SWPM 20-61-11 WDM 28-21-13, OPERATION CHECK & LEAK CHECK CARRIED OUT IAW AMM. RESULT NORMAL
